Format

Send to

Choose Destination
Agri. 2008 Jul;20(3):40-3.

Hypnic headache associated with medication overuse: case report.

Author information

1
Department of Neurology, Istanbul Faculty of Medicine, Istanbul University, Istanbul, Turkey. baykanb@istanbul.edu.tr

Abstract

We have recently evaluated a 54-year-old woman who had migraine without aura in her history but presenting with a typical hypnic headache (HH) which is presumably not a primary headache but associated with an ergotamine overuse headache. Her HH was relieved with a washout protocol which includes 75 mg amitriptyline daily with the addition of metoclopramide and encouraging her not to use any analgesics. Our aim was to report this unique patient to emphasize this rare association and to discuss the possible pathophysiological implications for both of these entities.

PMID:
19085181
[Indexed for MEDLINE]
Free full text

Supplemental Content

Full text links

Icon for LookUs Bilisim
Loading ...
Support Center